# SDR YENA201901010001

- Difficulty date: January 1, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 71,940 hours, 26,670 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4719
- Condition: Leaking
- Location: Apu Bay
- Part time: 11,203 hours, 4,966 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 924, STI-BOS. AIRCRAFT ENVIRONMENTAL ODOR NOTICED AGAIN DURING DESCENT SIMILAR TO A DIRTY SOCK SMELL IN THE MID  AND FORWARD PART OF THE CABIN; FOUND APU OIL LEAK ,APU REPLACED APU ITEM 2. PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM PER INFO NOTE 2017TO15D, PERFORMED PACK BURN CK OK.
